My Husband recently started taking lysinopril for HBP, and shortly after, ,started having a burning sensation in his chest. When He went to see his physician the blood work and urinalysis showed he was having renal failure?? He had had no symptoms of kidney problems. They immediately took him off lysinopril and had him back in the office the next day for more test, the Dr. stated he had expected to admit him to the hospital but that the new test showed much improvement. Can this be possible or is it more likely the org. test were wrong?
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I have renal failure. Checking my records I had taken some avalide a short time before getting sick?
Posted 15 Aug 2010 • 1 answer
Posted 19 Jul 2012 • 2 answers
Posted 14 Jan 2013 • 1 answer
Posted 21 Apr 2013 • 1 answer
Posted 10 Dec 2014 • 1 answer